# SDR SIMA201005702

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 21,335 hours, 19,928 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 4800107
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 3509 THE CAPTAIN WAS ON THE RUNWAY HOLDING AND ENGAGED THE EMERGENCY BRAKE AND DID NOT GET THE "BRAKE ON" LIGHT.  THE CAPTAIN ELECTED TO RETURN TO THE GATE TO GET MAINTENANCE.  REMOVED AND REPLACED LIGHT INDICATOR SWITCH IAW EMB145 AMM 20-13-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
